# SDR ASAA2014082809004

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 87 hours, 33 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO WEATHER RADAR RETURNS SHOWN WHILE IN AUTO.  WEATHER RETURNS SHOWN WHILE IN MANUAL, AND COULD VISUALLY SEE THE WEATHER.   ACFT GROUNDED.  PERFORMED RADAR SYS OPS TEST IAW 34-43-00-730-802-001.  NO FAULTS FOUND.  SYS CHECKED NORMAL IN AUTO AND MANUAL.
